I have had this high pitched ringing in my right ear for about a year, it is there 24/7 never goes away.
I have heard that it could be a blockage in the coronary artery but I can not really find anything that connects the 2.
Does anyone know if this is true? Or where I could get information on this?
It is true. I have had this for so long now and in both ears. There are so many different causes of tinnitis, but it is reason to seek medical advice. This can be related to medications, high blood pressure, coronary artery disease and the list goes on and on. It could be nothing at all or a reason to do some further testing. Thankfully, I know it's there, it just has not become problematic to me yet. Take care, Ally
Your question got me to googling again about this. Seems that one of my meds (Metoprolol) comes with a side effect that is rare, but then I always end up with the rare stuff. At any rate that may be the cause of this constant ringing I have. I have used Metoprolol for years now and it can cause a ringing in the ears after long term use. Check with your doctor if your ringing becomes worrisome. Take care, Ally
My ears have been ringing 24-7 since July 1984...laffin.. used to it now.. I had high BP and Atril Fib both///Afib is fixed and Bp is treated.. however, its my opinion that M60 and Bradley tanks, chain saws, and shooting rifles when hunting caused mine.. Im very hard of hearing now.. in other words... thinking I was bullet proof when I was young and being dumb and not protecting my ears caused mine in my opinion....I think there is a multitude of things that can cause it... Claytex
Thanks for your replies!!!
I am going to mention this to my EP cardioligist.
I do not take any medications.
I have been to ENT and have Very little hearing loss, he stuck a tube up my nose and into throat to make sure there weren't any tumors ( thank god no tumor). Had MRI to make sure there was not a tumor in the brain (thank god there wasn't one).
Maybe I just went to, too many rock concerts as a young adult!!!!
thanks again Kimmie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.